# SDR DALA14011685648

- Difficulty date: February 16, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 53,732 hours, 20,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CREASE WEB APPROX LBL 56, BS 1183 CPCP CP53-251-01.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  REMOVED WEB IAW SRM 51-40-02.  INSTALLED REPAIR IAW 51-40-02 & ERA 520315-14 REV ORIG.
